RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 266, Number 3, Pages 533–537 (Mi dan45594)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

On Poisson brackets compatible with algebraic geometry and Korteweg–de Vries dynamics on the set of finite-zone potentials

A. P. Veselov, S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (590 kB)

Bibliographic databases:
UDC: 517.933
Received: 24.05.1982

Citation: A. P. Veselov, S. P. Novikov, “On Poisson brackets compatible with algebraic geometry and Korteweg–de Vries dynamics on the set of finite-zone potentials”, Dokl. Akad. Nauk SSSR, 266:3 (1982), 533–537

Citation in format AMSBIB
\Bibitem{VesNov82}
\by A.~P.~Veselov, S.~P.~Novikov
\paper On Poisson brackets compatible with algebraic geometry and Korteweg--de Vries dynamics on the set of finite-zone potentials
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 266
\issue 3
\pages 533--537
\mathnet{http://mi.mathnet.ru/dan45594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0672377}
\zmath{https://zbmath.org/?q=an:0555.35106}


Linking options:
  • http://mi.mathnet.ru/eng/dan45594
  • http://mi.mathnet.ru/eng/dan/v266/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    2. E. B. Berdnikov, G. P. Pron'ko, “Hamiltonian dynamics of finite-gap configurations of relativistic strings”, Theoret. and Math. Phys., 81:1 (1989), 1078–1087  mathnet  crossref  mathscinet  isi
    3. A. A. Akhmetshin, Yu. S. Vol'vovskii, “The Dynamics of Zeros of Finite-Gap Solutions of the Schrödinger Equation”, Funct. Anal. Appl., 35:4 (2001), 247–256  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. M. V. Babich, “On canonical parametrization of the phase spaces of equations of isomonodromic deformations of Fuchsian systems of dimension $2\times 2$. Derivation of the Painlevé VI equation”, Russian Math. Surveys, 64:1 (2009), 45–127  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:71
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020